Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Vitamin D3 low. How to increase levels? Is it safe using Arachitol, calcirol injections?

Hello Doctor, My Friend is 60 years old ,south indian and her report says that she has 10.3 of vitamin D3 .What s the remedy for this?Another friend of mine suggested for a Arachitol injection for 3 to 4 months and calcirol for 6 to 8 weeks.Is there any side effect for this injection?she is under medication for high Blood pressure .Please help.thanks
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  2039
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
For a Vitamin D3 deficiency, she needs at least 60,000IU of supplementation every weeks for at least 6-8 weeks. She can get the appropriate medicine prescribed after consulting an orthopedician. Sun exposure will also help her.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor